# SDR AALA20140429012

- Difficulty date: April 29, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 41,444 hours, 16,944 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

BOS CREW REPORTED RT ENG OIL FILTER BYPASS LIGHT ILLUMINATED.  ENG WAS SHUT DOWN IAW QRH, SINGLE ENG TIME 25 MINUTES.  EMERGENCY DECLARED FLIGHT RETURNED BOS LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT ENG OIL SUPPLY FILTER. SYS GND CHECKED NORMAL, OPERATIONS CLOSED.
